# SDR ASOA2016040714694

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 18,775 hours, 13,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Lt Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG SURROUND STRUCTURE CHAFED BY BONDING WIRE.  BLENDED CHAFE DAMAGE FROM DISCREPANT AREA ON DOOR SURROUND IAW SRM 51-12-00 AND 51-13-01.  COMPLIED WITH PERMANENT REPAIR SECTION 1, STEPS 1, 2 AND 3 OF EA 20-2016-114, GAINED ACCESS, CLEANED AFFECTED AREA AND PERFORMED DETAILED VISUAL INSPECTION OF REWORKED AREA.  STEP 4 OF PERMANENT REPAIR, REPLACE BONDING STRAP.  ACCOMPLISHED ON NR 00002 OF THIS W/O.  SEE ITEMS 1 AND 2 OF THIS N/R FOR ACCOMPLISHMENT OF ITEMS 5 AND 6 OF PERMANENT REPAIR.  RESTORED SURFACE FINISH TO REWORKED AREA IAW EA 20-2016-114 AND SRM 51-21-16.  THIS COMPLETES THE REQUIREMENTS OF EA 20-2016-114.
